# SDR USAA2014031300005

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 41,432 hours, 15,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 18 ABC EMERGENCY LIGHTS INOPERATIVE.  R & R SEAT 18 ABC LIGHT ASSEMBLY.  OPERATIONS CHECKED AMM 33-51-00, PB001, CHECKED OK.
